# SDR YENA201711060886

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 41,643 hours, 14,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOOR SUPPORT BETWEEN FRAMES 66 - 67.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-72-11, REV 120.
